# SDR CA100703002

- Difficulty date: June 27, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Engine: Pwc PW615FA
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice System
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

DUAL ENGINE POWER ROLLBACK DURING FLIGHT AT FL330, THE PILOT NOTICED THAT THE AIRSPEED WAS DROPPING OFF QUICKLY AND THAT THE N1 HAD ROLLED FROM 91 PERCENT  TO 85 PERCENT ON BOTH ENGINES.  AS THE ACFT DESCENDED, ANTI-ICE WAS TURNED OFF AND THE POWER RETURNED TO NORMAL VALUES.  THE FLIGHT WAS COMPLETED TO THE PLANNED DESTINATION.  FROM THE PRELIMINARY DATA, THE EVENT INDICATES A N1 ROLL BACK DUE TO TTO (T1) PROBE FREEZE.  ONCE THE ANTI-ICE WAS SELECTED OFF, N1 RECOVERY WAS OBSERVED.  MFG WILL INVESTIGATE TO ESTABLISH ROOT CAUSE AND SUPPLEMENT THE REPORT ONCE THE INFORMATION IS AVAILABLE.
